A Complicated Case of Aspirin-Exacerbated Respiratory Disease With Kounis Syndrome.
Аннотация
Kounis syndrome is angina or acute coronary syndrome caused by mast cell degranulation and inflammatory cell activation. We present a case of a patient with underlying aspirin-exacerbated respiratory disease (AERD) and previous anaphylaxis to aspirin. The patient underwent aspirin desensitization and was then treated with high-dose aspirin. Unfortunately, he developed recurrent angina and myocardial infarction (MI). Numerous left heart catheterizations revealed vasospasms as the etiology of his MIs; however, therapy with increasing doses of vasodilators yielded no improvement in the patient's condition. Ultimately the patient's aspirin was discontinued and he had no recurrence of angina or MI.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.